# SDR MWEA020046

- Difficulty date: January 8, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 37,890 hours, 40,981 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936027501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES AND LIGHT CORROSION AROUND FASTENERS IN LONGERON 29 RIGHT BETWEEN FUSELAGE SKIN 1079 AND 1098.  BLENDED GOUGES AND CORROSION.  REPAIRED PER BOEING TELEX MWX-01D-02-00002H.  INSTALLED 7 FASTENERS.
